# SDR QXEA2011072800620

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SILL PLATE CORRODED.  CORROSION REMOVED IAW 51-21-00-00-02.  SENT ENGINEERING REQUEST.  AREA OUT OF LIMITS IAW SDR 53-40-21-00-01.  LOCATED HOLES AND ROUGH CUT NEW SEAL PLATE IAW SRM 51-24-35-02-01.  FABRICATED NEW SILL IAW EC 6-53-999.  TREATED WITH ALUMINUM PREP AND ALODINE IAW 51-21-10-02-01. PRIMED FABRICATED SILL IAW SRM 51-25-10-02-01.  INSTALLED SILL PLATE AND SLICE PLATES IAW SRM 51-40-05, 51-40-07, 51-40-15, 51-42-15 AND 51-42-05.  APPLIED CIC TO WORKED AREA IAW SRM 51-21-00-00-01.
